Carregant...
Carregant...

Vés al contingut (premeu Retorn)

A Traub type result for one-point iterative methods with memory

Autor
Ezquerro, J.A.; Grau, M.; Hernández, M.A.; Noguera, M.
Tipus d'activitat
Article en revista
Revista
Analysis and applications
Data de publicació
2014-05-01
Volum
12
Número
3
Pàgina inicial
323
Pàgina final
340
DOI
https://doi.org/10.1142/S021953051450016X Obrir en finestra nova
URL
http://www.worldscientific.com/doi/abs/10.1142/S021953051450016X Obrir en finestra nova
Resum
We present an extension of a well-known result of Traub to increase the R-order of convergence of one-point iterative methods by a simple modification of this type of methods. We consider the extension to one-point iterative methods with memory and present a particular case where Kurchatov's method is used. Moreover, we analyze the efficiency and the semilocal convergence of this method. Finally, two applications are presented, where differentiable and nondifferentiable equations are considered,...
Paraules clau
Kurchatov's method, Nonlinear equations, computational efficiency, divided difference, efficiency index, iterative methods, order of convergence, semilocal convergence
Grup de recerca
MMAC - Models Matemàtics aplicats a les ciencies humanes i de la natura

Participants

  • Ezquerro, José Antonio  (autor)
  • Grau Sanchez, Miguel  (autor)
  • Hernández Verón, Miguel Ángel  (autor)
  • Noguera Batlle, Miguel  (autor)